Results 1 to 4 of 4

Thread: can naproxen make you loopy

  1. Default can naproxen make you loopy

    i'm taking it and i have been so hyper and happy on it. i was reading the side effects and i've had a lot of them but this wasn't listed. could it still happen though?
    i haven't od'd at all. im taking them as prescribed which is 500 mg twice a day for two weeks (so far its been 3 days)


  2. naproxen is simply a anti-imflamitory it shouldnt make you feel loopy at all!

  3. #3
    No, double check with your pharmacist or doctor to make sure you have the right pain meds.

  4. I had knee surgery last october and was put on them...
    I still take them and I don't feel loopy at all (they work fine for me)
    but of course everyone reacts different to medicine sometimes....
    I think you REALLY have to o.d. on them to even feel loopy

    and that's not a suggestion at all


Similar Threads

  1. can naproxen make you get sick
    By nicolekennedy58 in forum Anti-Inflammatories
    Replies: 3
    Last Post: 05-21-2009, 09:58 PM
  2. Can antidepressants make you break out????
    By SWEET THING in forum Escaping depression and all about antidepressant medicines
    Replies: 3
    Last Post: 05-02-2008, 07:03 AM
  3. Replies: 1
    Last Post: 04-23-2008, 10:29 PM
  4. can hydrocodone make you high/drunk?
    By Jessica W in forum Fighting pain, and all about pain-killing drugs (analgesics)
    Replies: 2
    Last Post: 03-31-2008, 10:59 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.